# SDR SWIA202264557

- Difficulty date: February 2, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 14,008 hours, 7,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD SUPPORT BEAM CORRODED AROUND THE FASTENER HOLE AT FR.19   (C CHECK RO 2/20/2022)   REMOVED AND REPLACED L/H OUTBOARD SUPPORT BEAM AT FR.19 REF EMB SRM 51-40-08. PART REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
